Homologie associée à une fonctionnelle
Séminaire Bourbaki : volume 1990/91, exposés 730-744, Astérisque, no. 201-202-203 (1991), Exposé no. 733, p. 115-141
@incollection{SB_1990-1991__33__115_0,
     author = {Sikorav, Jean-Claude},
     title = {Homologie associ\'ee \`a une fonctionnelle},
     booktitle = {S\'eminaire Bourbaki : volume 1990/91, expos\'es 730-744},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {201-202-203},
     year = {1991},
     note = {talk:733},
     pages = {115-141},
     zbl = {0754.57011},
     mrnumber = {1157840},
     language = {fr},
     url = {http://http://www.numdam.org/item/SB_1990-1991__33__115_0}
}
Sikorav, Jean-Claude. Homologie associée à une fonctionnelle, dans Séminaire Bourbaki : volume 1990/91, exposés 730-744, Astérisque, no. 201-202-203 (1991), Exposé no. 733, pp. 115-141. http://www.numdam.org/item/SB_1990-1991__33__115_0/

[AM] S. Abkulut, J. Mc Carthy - Casson's invariant for oriented homology three-spheres : an exposition. Math. Notes 36, Princeton U.P., 1990. | MR 1030042 | Zbl 0695.57011

[Ar] V. I. Arnold - First steps in symplectic topology, Russian Math. Surv. 41 (1986), 1-21 | Zbl 0649.58010

[A1] M. F. Atiyah - New invariants of three and four-dimensional manifolds, in the mathematical heritage of Hermann Weyl, Proc. Symp. Pure Math. 48, Amer. Math. Soc. (1988), 285-299. | Zbl 0667.57018

[A2] M. F. Atiyah - Topological quantum field theory, Publ. Math. IHES 70 (1990), 175-186. | Numdam | Zbl 0692.53053

[APS] M. F. Atiyah, V. K. Patodi and I. M. Singer - Spectral asymmetry and Riemannian geometry, I : Math. Proc. Cambridge Philos. Soc. 77 (1975), 43-69. II : id., 78 (1975), 405-432. III : id., 79 (1976), 71-99. | MR 397797

[Br] P. J. Braam - Floer homology groups for homology three-spheres, Adv. in Math. (1991) | MR 1120610 | Zbl 0856.57010

[CS] S. S. Chern, J. Simons - Characteristic forms and geometric invariants, Ann. of Math. 99 (1974), 48-69. | MR 353327 | Zbl 0283.53036

[D1] S. K. Donaldson - An application of gauge theory to the topology of four-manifolds, J. Diff. Geom. 18 (1983), 279-315. | MR 710056 | Zbl 0507.57010

[D2] S. K. Donaldson - Connections, cohomology and the intersection form of four-manifolds, J. Diff. Geom. 24 (1986), 275-341. | MR 868974 | Zbl 0635.57007

[D3] S. K. Donaldson - The orientation of Yang-Mills moduli spaces and four-manifold topology, J. Diff. Geom. 26 (1987) 397-428. | MR 910015 | Zbl 0683.57005

[D4] S. K. Donaldson - Polynomial invariants for smooth four-manifolds, Topology 29 (1990), 257-315. | MR 1066174 | Zbl 0715.57007

[DK] S. K. Donaldson et P. B. Kronheimer - Geometry of four-manifolds, Oxford U.P., 1990. | MR 1079726 | Zbl 0820.57002

[F1] A. Floer - A relative Morse index for the symplectic action, Comm. Pure and Appl. Math. 41 (1988), 393-407. | MR 933228 | Zbl 0633.58009

[F2] A. Floer - Morse theory for Lagrangian intersections, J. Diff. Geom. 28 (1988), 513-547. | MR 965228 | Zbl 0674.57027

[F3] A. Floer - An instanton invariant for three-manifolds, Comm. Math. Phys. 118 (1988), 215-240. | MR 956166 | Zbl 0684.53027

[F4] A. Floer -Symplectic fixed points and holomorphic spheres, Comm. Math. Phys. 120 (1989), 335-356. | MR 987770 | Zbl 0755.58022

[F5] A. Floer - Instanton homology, Dehn surgery, and knots, in Geometry of Low-Dimensional Manifolds 1 (S.K. Donaldson and C.B. Thomas editors), London Math. Soc. Lect. Notes 150, Cambridge U.P. (1990). | MR 1171894 | Zbl 0788.57009

[FS] R. Fintushel and R. Stern - Instanton homology of Seifert fibered homology three spheres, Proc. London Math. Soc.(1990). | MR 1051101 | Zbl 0705.57009

[FT] M. Freedman - L. Taylor - A-splitting four-manifolds, Topology 16 (1977), 181-184 | MR 442954 | Zbl 0363.57004

[FU] D. S. Freed, K. Uhlenbeck - Instantons and four-manifolds, Springer, 2e éd. (1990). | MR 757358

[Fu] K. Fukaya - Floer homology oriented three-manifolds, préprint (1990).

[Go] W. Goldman - The symplectic nature of the fundamental group of surfaces, Adv. in Math. 54 (1984), 200-225. | MR 762512 | Zbl 0574.32032

[Gr] M. Gromov - Pseudo-holomorphic curves in symplectic manifolds, Inv. Math. 82 (1985), 307-347. | MR 1554036 | Zbl 0592.53025

[JRS] J. D. S. Jones, J. H. Rawnsley and D. A. Salamon - Instanton homology and the êta invariant, préprint 1990.

[K] D. Kotschick - Instanton homology (after A. Floer), in Geometry of Low-Dimensional Manifolds 1 (S.K. Donaldson and C.B. Thomas editors), London Math. Soc. Lect. Notes 150, Cambridge U.P. (1990). | MR 1171894 | Zbl 0788.57009

[LM] R. B. Lockhardt, R. C. Mcowen - Elliptic differential operators on compact manifolds, Ann. Scuola Norm. Sup. Pisa IV-12 (1985), 409-446. | Numdam | Zbl 0615.58048

[Ma] A. Marin - Un nouvel invariant pour les sphères d'homologie de dimension trois (d'après A. Casson), Sém. Bourbaki n° 693 (février 1988), Astérisque 161-162 (1989), 151-164. | Numdam | MR 992207 | Zbl 0674.57013

[Mi] J. Milnor - Lectures on the h-cobordism theorem, Princeton U.P., 1965. | MR 190942 | Zbl 0161.20302

[N] S. P. Novikov - Multivalued functions and functionals, an analogue of the Morse theory, Soviet Math. Dokl. 24 (1981), 222-226. | MR 630459 | Zbl 0505.58011

[O1] C. Okonek - On the Floer homology of Seifert-fibered homology three-spheres, préprint 1990. | MR 1171896

[O2] C. Okonek - Instanton invariants and algebraic surfaces, préprint 1990. | MR 1168044

[S] S. S. Male -On gradient dynamical systems, Annals of Math. 74 (1961), 199-206. | MR 133139 | Zbl 0136.43702

[Ta1] C. H. Taubes - Self-dual connections on non self-dual manifolds, J. Diff. Geom. 17 (1982), 139-170. | MR 658473 | Zbl 0484.53026

[Ta2] C. H. Taubes - Self-dual connections on four-manifolds with indefcnite intersection matrix, J. Diff. Geom. 19 (1984), 517-560. | MR 755237 | Zbl 0552.53011

[Ta3] C. H. Taubes - Gauge theory on asymptotically periodic four-manifolds, J. Diff. Geom. 25 (1987), 363-430. | MR 882829 | Zbl 0615.57009

[Ta4] C. H. Taubes - Casson's invariant and gauge theory, J. Diff. Geom. 31 (1990), 547-599. | MR 1037415 | Zbl 0702.53017

[Th] R. Thom - Sur une partiition en cellules associée à une fonction sur une variété, C..R. Acad.Sci. Paris 228 (1949),973-975 | MR 29160 | Zbl 0034.20802

[U1] K. Uhlenbeck - Removable singularities in Yang-Mills fields, Comm. Math. Phys. 83 (1982), 11-29. | MR 648355 | Zbl 0491.58032

[U2] K. Uhlenbeck - Connections with Lp-bounds on curvature, Comm. Math. Phys. 83 (1982), 31-42. | MR 648356 | Zbl 0499.58019

[Vi] C. Viterbo - Intersections de sous-variétés lagrangiennes, fonctionnelles d'action et indice des systèmes hamiltoniens, Bull. Soc. Math. Fr. (1987) | Numdam | Zbl 0639.58018

[W1] E. Witten - Supersymmetry and Morse theory, J. Diff. Geom.17 (1982), 661-692. | MR 683171 | Zbl 0499.53056

[W2] E. Witten - Topological quantum field theory, Comm. Math. Phys. 117 (1988), 353-386. | MR 953828 | Zbl 0656.53078